# SDR FDEA201104251613

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,000 hours, 23,299 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57110603201202
- Condition: Cracked
- Location: Lt Wing
- Part time: 38,999 hours, 23,299 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO -5710-7-3325J1 PART 7 CRACKS WERE FOUND DURING FLOURESCENT INSP NDT CHECKS ON HOLES 54 AND 47 LT WING REPAIR OF CRACKS CARRIED OUT IAW REPAIR 22R572-40226 AND EA 6-5710 -149764 AREA SPOT FACES REWORKED ,2ND OVERSIZE FASTENERS FITTED, AREAS REINSPECTED NO CRACK INDICATIONS.
